Publication
Title
Variational truncated Wigner approximation
Author
Abstract
In this paper we reconsider the notion of an optimal effective Hamiltonian for the semiclassical propagation of the Wigner distribution in phase space. An explicit expression for the optimal effective Hamiltonian is obtained in the short-time limit by minimizing the Hilbert-Schmidt distance between the semiclassical approximation and the real state of the system. The method is illustrated for the quartic oscillator.
Language
English
Source (journal)
Physical review : E : statistical physics, plasmas, fluids, and related interdisciplinary topics. - Lancaster, Pa, 1993 - 2000
Publication
Lancaster, Pa : 2014
ISSN
1063-651X [print]
1095-3787 [online]
Volume/pages
89:4(2014), p. 1-4
Article Reference
042107
ISI
000333707300007
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.04.2014
Last edited 11.08.2017
To cite this reference